All products imported from Australia to Hong Kong in weekly batches

Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules front image on Livehealthy HK imported from Australia
Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules back image on Livehealthy HK
Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules from Demazin on Livehealthy HK
Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules and Medicines on Livehealthy HK

Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

By Demazin
HK$247.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

Information

About Demazin


Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes.

Demazin
Range

When
colds and flu strike, trust the Demazin range of effective cold and flu
products to relieve your family's cold and flu symptoms.

Demazin
is a well known, effective brand sold only in pharmacies and which has been
treating Aussie families sinus, cold and flu symptoms for over 50 years.

Demazin Cold + Flu + Cough Day + Night Capsules - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

8 symptom cold & flu relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny nose, sore throat, headache.

Demazin Vapourising Patches provide up to 8 hours of natural soothing vapours.


Demazin Chest Rub Stick
• Natural decongestant containing essential oils including peppermint and eucalyptus
• Natural butters, and beeswax
• Hands free - No mess, No fuss
• Petroleum free

Demazin
has a range of products designed to provide children as young as 2 years old
with relief from the symptoms of cold and flu. They are made with ingredients
to help relieve symptoms like congestion and cough while supporting the
immune health.

General Information

Cold & flu + cough Day + Night provides effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.
Immune Defence with herbs used in traditional Western herbal medicine to enhance healthy immune function and reduce the severity of common cold and flu symptoms.

Cold & flu + cough Day + Night:
Temporary relief from cold & flu symptoms including: headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Immune Defence
Uses:
Supports immune system to help fight illness. Formulated with herbs traditionally used in Western herbal medicine to enhance healthy immune function & reduce the severity of cold and flu symptoms. Cold & Flu? DDDemazin gets it done.

Boxed Contents: Cold & flu + Cough Day + Night 24 Capsules (24s) + Immune Defence Soft Gel Capsules (10s)

Size: 34 Capsules

KEY FEATURES

• Day + Night Cold & Flu + Cough relief
• 8 Symptom Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny noes, sore throat, headache
• Immune Defence with 7 active ingredients - with herbs traditionally used in Western herbal medicine

Warnings

Cold & Flu + Cough Day + Night
Do not use: In children under 12 years

- For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor

- If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist.

Ask your doctor before use if you:
- Have high blood pressure
- Have heart problems
- Are taking antidepressants
- Are pregnant, think you are pregnant or breastfeeding.

Whilst using this medicine: Keep to the recommended dose. If symptoms persist, see your doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 131 126,) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. Phenylephrine may cause sleeplessness.

Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contains lactose.

Immune Defence
Do not use in children under 12 years without medical advice. Contains sulfites.

CAUTION

Pharmacy Medicine
Keep out of reach of children

Ingredients

Active Ingredients: Cold & Flu + Cough Day + Night
Each day capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Phenylephrine hydrochloride 5 mg.
Each night capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Chlorphenamine maleate 2 mg.

Immune Defence
Each capsule contains: Ascorbic acid (Vitamin C) 250 mg, Zinc sulfate monohydrate 33.3 mg, equiv. Zinc 12 mg, Garlic Oil 833 micrograms, Echinacea purpurea (Echinacea) extract equiv. dry herb 4g, Zingiber officinale (Ginger) extract equiv. dry rhizome 500 mg, Glycyrrhiza glabra (Liquorice) extract equiv. dry rhizome 500 mg, Salix alba (Willow) extract equiv dry bark 1.2 g.

Contains: Cold & Flu + Cough Day + Night capsules
Contains lactose.

Immune Defence soft gel capsules
Contains sulfites.

Allergen Contains: Lactose

Directions

Cold & Flu + Cough Day + Night
Direction for use
Age
Adults and children 12 years and over

How much
2 Day Capsules

How often
Every 4-6 hours

Max daily dose
6 Day capsules in 24 hours

Cold & Flu + Cough Day + Night
Age
Adults and children 12 years and over

How much
2 Night Capsules

How often
At bedtime, as necessary

Max daily dose
2 Night capsules in 24 hours

Immune Defence
Directions for use
Adults & children 12 years and over: Take 1 capsule daily with food. Take your daily Immune Defence capsule with your first Demazin Cold & Flu + Cough Day capsule dose.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Questions about Medicines products & Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

  • Q. Where can I buy Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules? A. Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules is imported out of Australia and manufactured by Demazin.

  • Q. What's the expiry date for Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules front image on Livehealthy HK imported from Australia

Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

HK$247.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info